Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the Virasoro algebra as reduced Poisson submanifold of a Kac-Moody algebra on the circle


Author: Gloria Marí Beffa
Journal: Proc. Amer. Math. Soc. 122 (1994), 859-869
MSC: Primary 17B68; Secondary 22E65, 22E67, 58F07
MathSciNet review: 1204369
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show how the Lie-Poisson structure on the dual of the Virasoro algebra can be obtained through a standard Poisson reduction process performed on a Kac-Moody algebra on the circle. We use the geometrical idea of the process to establish some relation between transverse structures on both Poisson manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B68, 22E65, 22E67, 58F07

Retrieve articles in all journals with MSC: 17B68, 22E65, 22E67, 58F07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1204369-7
PII: S 0002-9939(1994)1204369-7
Article copyright: © Copyright 1994 American Mathematical Society